Taiwanese Journal of Mathematics

ON THE GLIDING HUMPS PROPERTY

Ronglu Li and Min-Hyung Cho

Full-text: Open access

Abstract

We establish two uniform convergence results for duality pairs consisting of vector-sequence spaces with some gliding humps property and the corresponding function-sequence spaces. These uniform convergence results imply some important facts.

Article information

Source
Taiwanese J. Math., Volume 3, Number 1 (1999), 115-122.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407059

Digital Object Identifier
doi:10.11650/twjm/1500407059

Mathematical Reviews number (MathSciNet)
MR1676027

Zentralblatt MATH identifier
0936.46027

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions

Keywords
the gliding humps property boundedly continuous function uniform convergence

Citation

Li, Ronglu; Cho, Min-Hyung. ON THE GLIDING HUMPS PROPERTY. Taiwanese J. Math. 3 (1999), no. 1, 115--122. doi:10.11650/twjm/1500407059. https://projecteuclid.org/euclid.twjm/1500407059


Export citation